# SDR 9501706615

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- Engine: Pwa JT9D7Q
- System (JASC): 7530 · Compressor Bleed Control
- Part: Evcb
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Component: 7724991
- Stage of operation: DE
- Nature of condition: R, X
- Precautionary procedure: E

## Discrepancy

DURING TOP OF DESCENT FL410, THE NR 4 ENGINE EXPERIENCED A SURGE AND FLAMED-OUT.  A RESTART AT FL340 WAS SUCCESSFUL AND OPERATION WAS NORMAL THE REMAINDER OF THE FLIGHT.  THE ENGINE WAS INSPECTED, FUEL PRESSURES WERE CHECKED, AND A BORESCOPE WAS ACCOMPLISHED.  THE EVBC WAS REPLACED, AND A PRECISION TRIM WAS ACCOMPLISHED.  PROPER ENGINE OPERATION WAS CONFIRMED.
